# SDR SIMA20210928006

- Difficulty date: September 28, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Location: Rh Wing Outbd Sp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBD TIP SPAR 1 CRACKED (MARKED) (MAJOR REPAIR)-C/A-COMPLETE:RAR RH WING OUTBD TIP SPAR 1 IAW EMB-175 SRM 51-40-08, AND ERS-EJ-5700-1354. SEE WIPS AND TASK FOR DETAILS.
